Harmonically representing topological classes

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationPerspectives in mathematical science
Place of PublicationSingapore
PublisherWorld Scientific Publishing
Pages305-350
StatePublished - 2009

Publication series

NameInterdisciplinary mathematical sciences
Volume9

Cite this

Yang, Y. (2009). Harmonically representing topological classes. In Perspectives in mathematical science (pp. 305-350). (Interdisciplinary mathematical sciences; Vol. 9). World Scientific Publishing.